# SDR SWAA2024042567180

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 25R WL 153.5 AT AFT CARGO COMPARTMENT 2024-211691<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 25R WL 153.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG146A7500 SHEET 88; REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
